# SDR 08FDEA00954

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC29061
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 541 CR EXTERNAL SKIN IS DENTED AND GOUGED.  REPAIRED DENT & GOUGED PANEL BY REMOVING THE DAMAGE AT THE OUTER SKIN SECTION.  FABRICATING & BONDING A REPAIR SKIN SECTION & DOUBLER IAW SRM 51-71-00 VOL II.   ALODINED & PRIMED REPAIR AREA IAW IAW 51-21-01 VOL II.  SEALED REPAIR IAW SRM 51-71-00 VOL II.  RESTORED THE FINISH TO THE REPAIR AREA IAW SRM 51-21-01 VOL II.
